# SDR 96ZZZX3648

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filters
- Part number: 3035317
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDU - FUEL FILTER LIGHT ILLUMINATED ON POWER UP FOR DEPARTURE.  REMOVED AND REPLACED FUEL PUMP OUTLET FILTER AND FUEL HEATER FILTER.  AIRCRAFT RETURNED TO SERVICE. REFERENCE:  OPERATOR CONTROL NR GLBA96114.
